The annals of applied probability : an official journal of the Institute of Mathematical Statistics. - Hayward, Calif. : Institute of Mathematical Statistics, 1991- - v. : ill. ; 26 cm. - Bimonthly, 2007- - Quarterly, 1991-2006 - Vol. 1, no. 1 (Feb. 1991)-

Title from cover. Latest issue consulted: Vol. 17, no. 2 (Apr. 2007).



"An official journal of the Institute of Mathematical Statistics."

1050-5164 = The Annals of applied probability = Ann. appl. probab.

91650942


Probabilities--Periodicals.
Waarschijnlijkheidstheorie.
Toepassingen.
Probabilités--Périodiques.

QA273.A1 / A56

519.2/05